# SDR AALA202211162555

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 86,369 hours, 10,737 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Sticking
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2F-1L LAVATORY DIFFICULT TO OPEN LOCK FROM INSIDE. FOUND LATCH LOOSE. SECURED LATCH. DOOR LOCKS AND OPERATES NORMAL.
